Open Access

On the existence of a global diffeomorphism between Fréchet spaces


Abstract

We provide sufficient conditions for existence of a global diffeomorphism between tame Fréchet spaces. We prove a version of the mountain pass theorem which plays a key ingredient in the proof of the main theorem.

Key words: The Nash-Moser inverse function theorem, Mountain Pass Theorem, Ekeland's variational principle


Full Text





Article Information

TitleOn the existence of a global diffeomorphism between Fréchet spaces
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 1, 68-75
MilestonesReceived 23/04/2018; Revised 16/12/2019
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Kaveh Eftekharinasab
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka str., Kyiv, 01601, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Kaveh Eftekharinasab, On the existence of a global diffeomorphism between Fréchet spaces, Methods Funct. Anal. Topology 26 (2020), no. 1, 68-75.


BibTex

@article {MFAT1289,
    AUTHOR = {Kaveh Eftekharinasab},
     TITLE = {On the existence of a global diffeomorphism between Fréchet spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {1},
     PAGES = {68-75},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1289},
}


References

Coming Soon.

All Issues